RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 2, Pages 157–169 (Mi at1528)  

This article is cited in 5 scientific papers (total in 5 papers)

Optimization od Dynamic Systems

An abstract confinement problem: a programmed iterations method of solution

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: The game problem of confinement of the trajectories of a dynamic system in a system of closed sets of a topological space using multivalued quasi-strategies as controls is studied. The solvability set is constructed by programmed iterations on a space of subsets of the position set. A unified scheme is applied to study confinement on finite, infinite and discrete time intervals.

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:2, 299–310

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. I. Kibzun
Received: 28.06.2003

Citation: A. G. Chentsov, “An abstract confinement problem: a programmed iterations method of solution”, Avtomat. i Telemekh., 2004, no. 2, 157–169; Autom. Remote Control, 65:2 (2004), 299–310

Citation in format AMSBIB
\Bibitem{Che04}
\by A.~G.~Chentsov
\paper An abstract confinement problem: a programmed iterations method of solution
\jour Avtomat. i Telemekh.
\yr 2004
\issue 2
\pages 157--169
\mathnet{http://mi.mathnet.ru/at1528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2094310}
\zmath{https://zbmath.org/?q=an:1097.91018}
\elib{http://elibrary.ru/item.asp?id=16211985}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 2
\pages 299--310
\crossref{https://doi.org/10.1023/B:AURC.0000014727.63912.45}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000188975600017}
\elib{http://elibrary.ru/item.asp?id=13450976}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904243437}


Linking options:
  • http://mi.mathnet.ru/eng/at1528
  • http://mi.mathnet.ru/eng/at/y2004/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Serkov, A. G. Chentsov, “Metod programmnykh iteratsii i operatornaya vypuklost v abstraktnoi zadache uderzhaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 348–366  mathnet  elib
    2. D. A. Serkov, A. G. Chentsov, “The elements of the operator convexity in the construction of the programmed iteration method”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:3 (2016), 82–93  mathnet  crossref  elib
    3. D. A. Serkov, A. G. Chentsov, “Realizatsiya metoda programmnykh iteratsii v paketakh prostranstv”, Izv. IMI UdGU, 2016, no. 2(48), 42–67  mathnet  elib
    4. Chentsov A.G., Serkov D.A., “Programmed Iteration Method in Packages of Spaces”, Dokl. Math., 94:2 (2016), 583–586  crossref  mathscinet  zmath  isi  elib  scopus
    5. D. A. Serkov, “Transfinite sequences in the method of programmed iterations”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 153–164  mathnet  crossref  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:141
    Full text:36
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019